# SDR SWAA2022030303300

- Difficulty date: February 6, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR 231XF HAS MISSING FIBERS ON UPPER SURFACE / REPAIRED PAX CABIN FLOOR 231XF UPPER SURFACE IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 REV 66
